Bernoulli

A note on the Laplace--Varadhan integral lemma

P. Del Moral and T. Zajic

Full-text: Open access

Abstract

We propose a complement to the Laplace--Varadhan integral lemma arising in the large-deviations literature. We examine a situation in which the state space may depend on the rate of deviations. We use this framework to discuss large-deviations principles for an abstract class of discrete generation interacting particle systems as well as for pure jump and McKean--Vlasov diffusions.

Article information

Source
Bernoulli, Volume 9, Number 1 (2003), 49-65.

Dates
First available in Project Euclid: 6 November 2003

Permanent link to this document
https://projecteuclid.org/euclid.bj/1068129010

Digital Object Identifier
doi:10.3150/bj/1068129010

Mathematical Reviews number (MathSciNet)
MR1963672

Zentralblatt MATH identifier
1031.60024

Keywords
interacting particle systems Laplace-Varadhan integral lemma large deviations

Citation

Del Moral, P.; Zajic, T. A note on the Laplace--Varadhan integral lemma. Bernoulli 9 (2003), no. 1, 49--65. doi:10.3150/bj/1068129010. https://projecteuclid.org/euclid.bj/1068129010


Export citation